Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm on day 18 of 40mg Accutane and for the past week I *thought* my shed was up...well, today after washing & styling my hair I can honestly say it is. I don't want to blame Accutane because my hair DOES go through ups & downs shed-wise. Last time I was on tane I stopped after a month because of hairloss (which I later connected with bcp's) and it continued for over a year....so no matter how bad the shedding gets, I'm going to stick with it, cause I'll shed regardless.

YIKES! I guess it's time to start babying my hair again, lol.

Share this post


Link to post
Share on other sites

Hi Katie - I started shedding early on accutane as well and now I am on day 70 and I'm still shedding. Not as bad as the first 2 months, but I have significantly thinned out. Do you think it's the accutane or BCP? Did your hair grow back after you discontinued accutane the first time or continue to shed?

thx Jenna

Share this post


Link to post
Share on other sites

Well, it can't be the bcp this time cause I'm not on it! So I'm not sure what it could be....stress maybe? I've been under a lot of that lately.

The first time (in 2004) my hair continued to shed for over a year AFTER stopping the pill & Accutane. So there's no way I'm stopping now, because I'm pretty sure I'll shed regardless, ya know?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×